# SDR DALA14017900616

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 88,113 hours, 42,661 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PANEL INSPECTION,  FOUND RT PANEL HAS ELEVEN FASTENERS PULLING THROUGH AND APPROXIMATELY 16 INCHES OF DELAMINATION LOCATED ON FWD EDGE 8TH FASTENER FROM INBD EDGE.  REMOVED RT WING PANEL FOR REPAIR OF DELAMINATION.  DRILLED UP NEW PANEL.  COMPLETED NEW PANEL INSTALLATION IAW BAC DWG 113N1610.
